# SDR MWEA020556

- Difficulty date: September 13, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 77,006 hours, 90,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 991224361
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SHEAR TIE AT STATION 785 FROM LONGERON 21 LEFT TO 27 LEFT TO FACILITATE MAINTENANCE.  SHEAR TIE HAS SEVERAL ELONGATED HOLES, LOCATED AND DRILLED AND INSTALLED SHEAR TIE.
